

GRANDE CACHE RECREATION CENTRE

APRIL

SUN	MON	TUE	W E D	THU	FRI	SAT
	EASTER MONDAY happy = Easter	2 Aqua Fitness/Lane Swim 9:00 - 10:30 am Parent/Infant Water Workout 9:45 - 10:30 am Wheels & Weights 5:30 - 6:30 pm Restorative Yoga 7:00 - 8:00 pm	3 Aqua Fitness/Lane Swim 9:00 - 10:30 am Stretch 9:00 - 9:45 am Strollin' Rollers 11:00am - 12:00pm (meet at the Recreation Centre Grande Grind 5:30pm (meet at the cemetery) Stand Up Paddleboard Yoga 8:00 - 9:00 pm	4 Aqua Fitness/Lane Swim 9:00 - 10:30 am Lunch Vinyasa Yoga 12:00 - 1:00 pm	5 Wake up to Weights 6:15 - 7:15 am Aqua Fitness/Lane Swim 9:00 - 10:30 am Grande Cache Indoor Triathlon 6:00-8:00pm	6
7	8 Aqua Fitness/Lane Swim 9:00 - 10:30 am Morning Climb 11:00am (meet at cemetery) Vinyasa Yoga 6:00 - 7:00 pm Paint the Ice 5:00 - 6:30 pm (family event)	9 Aqua Fitness/Lane Swim 9:00 - 10:30 am Parent/Infant Water Workout 9:45 - 10:30 am Wheels & Weights 5:30 - 6:30 pm Restorative Yoga 7:00 - 8:00 pm	10 Aqua Fitness/Lane Swim 9:00 - 10:30 am Stretch 9:00 - 9:45 am Strollin' Rollers 11:00am - 12:00pm (meet at the Recreation Centre) Grande Grind 5:30pm (meet at the cemetery) Stand Up Paddleboard Yoga 8:00 - 9:00 pm	11 Aqua Fitness/Lane Swim 9:00 - 10:30 am Lunch Vinyasa Yoga 12:00 - 1:00 pm	12 Wake up to Weights 6:15 - 7:15 am Aqua Fitness/Lane Swim 9:00 - 10:30 am Step It Up! 5:30-6:15pm Flex-Appeal 7:00-7:45pm	13
14	15 Aqua Fitness/Lane Swim 9:00 - 10:30 am Morning Climb 11:00am (meet at cemetery) Vinyasa Yoga 6:00 - 7:00 pm	16 Aqua Fitness/Lane Swim 9:00 - 10:30 am Parent/Infant Water Workout 9:45 - 10:30 am Wheels & Weights 5:30 - 6:30 pm Restorative Yoga 7:00 - 8:00 pm	17 Aqua Fitness/Lane Swim 9:00 - 10:30 am Stretch 9:00 - 9:45 am Strollin' Rollers 11:00am - 12:00pm (meet at the Recreation Centre) Grande Grind 5:30pm (meet at the cemetery) Stand Up Paddleboard Yoga 8:00 - 9:00 pm	18 Aqua Fitness/Lane Swim 9:00 - 10:30 am Lunch Vinyasa Yoga 12:00 - 1:00 pm	19 Wake up to Weights 6:15 - 7:15 am Aqua Fitness/Lane Swim 9:00 - 10:30 am Step It Up! 5:30-6:15pm Flex-Appeal 7:00-7:45pm	20
21	22 Aqua Fitness/Lane Swim 9:00 - 10:30 am Morning Climb 11:00am (meet at cemetery) Vinyasa Yoga 6:00 - 7:00 pm	23 Aqua Fitness/Lane Swim 9:00 - 10:30 am Parent/Infant Water Workout 9:45 - 10:30 am Wheels & Weights 5:30 - 6:30 pm Restorative Yoga 7:00 - 8:00 pm	24 Aqua Fitness/Lane Swim 9:00 - 10:30 am Stretch 9:00 - 9:45 am Strollin' Rollers 11:00am - 12:00pm (meet at the Recreation Centre) Grande Grind 5:30pm (meet at the cemetery) Stand Up Paddleboard Yoga 8:00 - 9:00 pm	25 Aqua Fitness/Lane Swim 9:00 - 10:30 am Lunch Vinyasa Yoga 12:00 - 1:00 pm	26 Aqua Fitness/Lane Swim 9:00 - 10:30 am Step It Up! 5:30-6:15pm Flex-Appeal 7:00-7:45pm	27
28	29 Aqua Fitness/Lane Swim 9:00 - 10:30 am Morning Climb 11:00am (meet at cemetery) Vinyasa Yoga 6:00 - 7:00 pm	30 Aqua Fitness/Lane Swim 9:00 - 10:30 am Parent/Infant Water Workout 9:45 - 10:30 am Wheels & Weights 5:30 - 6:30 pm Restorative Yoga 7:00 - 8:00 pm				



WAKE UP TO WEIGHTS

AGES: 16+

WHEN: Fridays, April 5, 12 & 19 (no class April 26) starts at 6:15 am (class times average 1 hour) TIME: COST: included with Membership Join me in this class, and let's dive into the world of free weight and bodyweight exercises, along with some rejuvenating stretching

routines. Together, we'll sculpt muscles, build strength, and embark on a journey to a healthier, stronger version of ourselves.

AQUA FITNESS/LANE SWIM

AGES: 16+

WHEN: Mondays, Tuesdays, Wednesdays, Thursdays & Fridays. TIME: 9:00 - 10:30 am

COST: included with Membership

Join our water class suitable for all ages and fitness levels. Engage in lowimpact exercises using a variety of pool equipment to target different mupdot exercises using a variety of pool equipment to target different muscle groups. An instructor is available on Tuesdays and Thursdays from 9-10 am, and you can enjoy self-guided sessions on Mondays, Wednesdays, and Fridays. Please note, there won't be a class on Easter Monday, April 1st. Dive in and make the most of your aquatic fitness journey!

PARENT/INFANT WATER WORKOUT

AGES: 6 - 18 months with participating parent

Tuesdays, April 2, 9, 16, 23 & 30 9:45 - 10:30 am WHEN:

TIME:

included with Membership COST

Let's dive into a fantastic aquafit class together, you and your little one! It's more than just a workout—it's a chance for both of you (your baby, aged 6-18 months) to splash around, stay active, and connect with other families. Get ready for a blend of fitness and fun in the water!

MORNING CLIMB

AGES: 16 +

WHEN: Mondays, April 8, 15, 22 & 29

TIME: 11:00 pm start at the cemetery

COST: included with Membership

Meet at the cemetery to adventure up one of the beautiful mountains that surround us. Please wear adequate footwear for the challenging terrain that is muddy, rocky and uneven.

LUNCH VINYASA YOGA

AGES: 16 +

WHEN: Thursdays, April 4, 11, 18 & 25

TIME: 12:00 - 1:00 pm

COST: \$32 (fitness drop-in rates are available for this class) COST: \$32 (ittness drop-in rates are available for this class) Sequences of hatha yoga postures and pranayama breathing techniques creates strength, flexibility, balance and fluidity. The disciplined 60-minute classes will challenge your mind strength and muscle endurance. Bring your yoga mat, towel and water. This program will be held in the Fitness Program's Room and is another areat activity you can participate in during your lunch break great activity you can participate in during your lunch break.

NEW FLEX-APPEAL

AGES: 16 +

WHEN: Fridays, April 12, 19 & 26

TIMES: 7:00 - 7:45pm **COST:** Included with membership

Start the weekend limber! Focus on increasing your flexibility and help develop your muscles after your workout with this activating stretch. Did you know that stretching not only helps prevent soreness, but it will increase your workout performance? In this class expect to feel all the sensations!

FOR MORE INFORMATION:

Phone: 780-827-2446 Website: www.mdgreenview.ab.ca

Facebook: Grande Cache Recreation Centre

Drop-in rates for yoga are \$8



STROLLIN' ROLLERS

AGES: 0-5 yrs with participating Parent

WHEN: Wednesdays, April 3, 10, 17 & 24 TIME:

11:00am - 12:00 pm meet at the Recreation Centre included with Membership

COST: This is This is a social outdoor stroller-pushing walking group that is inspiring, motivating and fun. We will try to do the 5 000 steps in the hour we have. There may be some park visits during the walks allowing your little ones some time to stretch their legs.

GRANDE GRIND

AGES: 16+

WHEN: Wednesdays, April 3, 10, 17 & 24

TIME: starts at 5:30 pm

COST: Included with membership. Meet at the cemetery for this great heart pumping lung busting hike up the famous Grande Mountain (at least part of it)! There are steep hills that are challenging to climb so please wear adequate footwear and gear. Bring water and a small snack. Please note... hikes average one hour but may go over.

STRETCH

AGES: 16+

WHEN: Wednesdays, April 3, 10, 17 & 24

TIME: 9:00 - 9:45 am included with Membership COST:

Embark on a personal wellness adventure with our stretching and breathing class designed to nurture both your body and mind. This isn't just about fitness; it's your dedicated time to amplify your physical and mental health. Come move to maintain mobility while working on balance and posture.

WHEELS & WEIGHTS

AGES: 16 +

WHEN: Tuesdays, April 2, 9, 16, 23 & 30

5:30 - 6:30 pm TIME:

COST: included with Membership Rev up those legs on the spin bike then power through a dynamic sculpting session with weights or body weight exercises. Ready to spin and sculpt your way to fitness success?

VINYASA YOGA

AGES: 16 +

Mondays, April 8, 15, 22 & 29 6:00 – 7:00 pm WHEN:

TIME

COST: \$32 (fitness drop-in rates are available for this class) Vinyasa flow removes stagnant energy from the body, mind and spirit. Sequences of hatha yoga postures and pranayama breathing techniques creates strength, flexibility, balance and fluidity. The disciplined 60-minute classes will challenge your mind strength and muscle endurance. Bring your yoga mat, towel and water.

RESTORATIVE YOGA

AGES: 16+ WHEN: Tuesdays, April 2, 9, 16, 23 & 30

7:00 - 8:00 pm TIME:

\$40 (fitness drop-in rates are available for this class) COST: Come join us for a passive, meditative form of yoga that allows you to focus on your breath while releasing tension in your body. Bring your yoga mat, a blanket and water.

SUP (Stand Up Paddleboard) YOGA

AGES: 16 +

WHEN: Wednesdays, April 3, 10, 17 & 24

TIME: 8:00 - 9:00 pm

COST: \$32 (fitness drop-in rates are available for this class) Stand-Up Paddleboard (SUP) Yoga is not only a challenge on your physical practice, but it also requires you to increase your awareness and mindfulness. Even for advanced yogis, taking your practice to the water will shine light on your routine in a whole new way. If you are dropping-in for this class, the availability of paddleboards may be challenging due to paddleboard numbers. Please note... yogis can also practice on the pool deck (bring a yoga mat and a towel).

NEW STEP IT UP!

AGES: 16+ WHEN: Fridays, April 12, 19 & 26 TIME: 5:30 - 6:15pm

COST: Included with membership

It's back! Welcome to your fun, up-lifting full body workout. In this beginner class you can expect upbeat rhythmic choreographed step patterns that build stamina, burn fat, tone up your legs, and work your core all while moving to the music. This is a new class for the instructor. Get ready to sweat!



